MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

A.I.D.D LONGFORD ARCHITECT PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Model Number 7K76-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No specific patient information was provided.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer obtained falsely elevated architect prolactin results.Sample 1 generated results of 49 and 49.89 ng/ml on the architect and at an alternate lab (method unknown) 26.46 ng/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The customer provided two additional discrepant sample results which were included in section b5.No specific patient information was provided.The complaint investigation included a search for similar complaints, in-house retained kit testing and review of complaint text, trending data, labeling, and device history records.Return testing was not completed as returns were not available.Review of trending reports identified no trends for the complaint issue.Labelling was reviewed and found to adequately address the complaint issue.Device history record review did not identify any non-conformances or deviations for the complaint lot.In house testing of panels which mimic patient samples was completed using retained kits of the complaint lot.All specifications were met indicating that the lot is performing acceptably.Based on the investigation, no systemic issue or deficiency of the architect prolactin lot was identified.
 
Event or Problem Description
On (b)(6) 2021 the customer provided two additional falsely elevated architect prolactin results: sample 3: architect 168.67, 158.94 and 163.63 ng/ml; retest at two alternate labs (chemiluminescence technique) 26.16 and 23 ng/ml sample 4: architect 200 and 237.91 ng/ml; retest at an alternate lab (chemiluminescence technique) 131.68 ng/ml no impact to patient management was reported.

Brand Name
ARCHITECT PROLACTIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
MDR Report Key12129714
Report Number3005094123-2021-00129
Device Sequence Number14325259
Product Code CFT
UDI-Device Identifier00380740014865
UDI-Public00380740014865
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2021
Device Model Number7K76-25
Device Catalogue Number07K76-25
Device Lot Number21333UI00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/16/2021
Supplement Date Received by Manufacturer07/23/2021
Initial Report FDA Received Date07/07/2021
Supplement Report FDA Received Date08/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2SR REFURB-BRAZIL, 03M74-56, ISR06899; ARC I2SR REFURB-BRAZIL, 03M74-56, ISR06899; ARC I2SR REFURB-BRAZIL, 03M74-56, (B)(4)